| Model Number |
72404233-12 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384); Material Puncture/Hole (1504); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.During a surgical procedure, the device was explanted, and it was observed that the reservoir was empty.Examination also revealed a small tear in the right cylinder near the corporotomy site; however, it could not be determined whether this tear was the source of the fluid loss.The entire device was removed and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100544348.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).